Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 18, Number 4

All articles in this issue are freely accessible.

Interpolation of Besov spaces in the nondiagonal case
I. Asekritova and N. Kruglyak.
St. Petersburg Math. J. 18 (2007), 511-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262581
On edge-regular graphs with $k≥3 b_{1}-3$
I. N. Belousov and A. A. Makhnev.
St. Petersburg Math. J. 18 (2007), 517-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262582
Hochschild cohomology of the Liu–Schulz algebras
A. I. Generalov and N. Yu. Kosovskaya.
St. Petersburg Math. J. 18 (2007), 539-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262583
On the structure of the set of periods for periodic solutions of some linear integro-differential equations on the multidimensional sphere
Dang Khanh Hoi.
St. Petersburg Math. J. 18 (2007), 573-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262584
Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains
V. G. Maz'ya and S. V. Poborchi.
St. Petersburg Math. J. 18 (2007), 583-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Spectral factorization of 2-block Toeplitz matrices and refinement equations
V. Yu. Protasov.
St. Petersburg Math. J. 18 (2007), 607-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262586
Estimation of a quadratic function and the $p$-Banach–Saks property
E. M. Semenov and F. A. Sukochev.
St. Petersburg Math. J. 18 (2007), 647-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262587
Modules over the ring of pseudorational numbers and quotient divisible groups
A. V. Tsarev.
St. Petersburg Math. J. 18 (2007), 657-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262588
Mishchenko and Quillen formulas for oriented cohomology pretheories
E. Shinder.
St. Petersburg Math. J. 18 (2007), 671-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262589
Corrections to “On the Riemann–Hilbert–Birkhoff inverse monodromy problem and the Painlevé equations”
A. Its and A. Kapaev.
St. Petersburg Math. J. 18 (2007), 679-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262590